Nearly died after treating acne on the back

These are all cases that require medical staff with special training and conducted in hospitals with emergency resuscitation conditions to be able to be capable of preventing and managing poisoning accidents caused by anesthetics.

When people want to do cosmetic procedures and techniques through the skin (causing bleeding, also known as procedures / penetration techniques usually with needles or scalpels) or applying / applying medicines on a large area of the skin, need to go to hospitals to ensure the right expertise in aesthetics and emergency resuscitation, avoid going to a lot of spas, barbershops, cosmetology salons or clinics that are not as safe as they are today to avoid losing money, disability and often losing your life.

Patients diagnosed with anaphylaxis combined with widespread percutaneous local anesthetic poisoning.

The Poison Control Center, has just received a 36-year-old female patient hospitalized in a state of severe shock (unmeasured blood pressure), hypoxemia, severe metabolic acidosis, lethargy.

Before that, she went to a cosmetic facility to remove acne on her back. Spa staff apply half-back anesthetic to guests and then incubate them with plastic wrap.

After wiping the anesthetic, the next step is to use a needle roller (2mm long) in combination with herbal medicine to treat acne.

About 30 minutes later, Ms. appeared red all over her body, itching, shortness of breath and disturbance of consciousness.

She was given first aid by the on-site spa facility and then transferred to the Poison Control Center.

At the Poison Control Center, Hospital, patients are treated urgently with anaphylactic shock treatments.

Initially, her condition improved but then there was an arrhythmia.

Patients diagnosed with combined anaphylaxis have lidocaine poisoning (a local anesthetic that absorbs through the skin on a large scale and slowly causes poisoning).